# SDR SIMA20190507005

- Difficulty date: May 7, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 35,969 hours, 31,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT SIGN BY RT OVER WING EXIT INOP. C/A-REMOVED AND REPLACED RH UPPER EMERGENCY EXIT SIGN IAW AMM 33-50-14. OPS CHECK GOOD
